MathSciNet Relay Station
MathSciNet bibliographic data
MR573015 15A24 (34B25)
Lancaster, Peter; Wimmer, Harald K. Zur Theorie der $\lambda $-Matrizen. (German) Math. Nachr. 68 (1975), 325–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement